Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child had high fever followed by febrile convulsion, has cold body post intake of medicines. Guidance?

Hi, my 2 year old son had a very high temperature yesterday and ended up having a febrile convulsion, we got told to give him calpol and ibuphen every 4 hours of each, now his skin is ice cold everywhere?, his been playing today as normal just a lot more cooler but his in bed now we 3 covers on and all his body is still ice cold? His breathing fine its late so course his very tired please help me! Been so worried sophie, I thought there was a quick free answer? I can t afford 18 pound, please help me?? His 2 I m so worried please
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not use ibuprofen as it decreases the temperature .Give paracetamol 4hry and tab Frisium twice daily till fever subsides.Please record the temperature with a thermometer.
If he is hypothermic consult your pediatrician.
If you have any further queries you are free to consult me.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor